# SDR V0XD2018101903

- Difficulty date: October 4, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 34,543 hours, 23,666 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Bracket
- Part number: CC6707560434
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE HYD COMPARTMENT BOTH FWD (IB AND OB) ACCUMULATOR BRACKETS ARE CRACKED. CORRECTIVE ACTION: REMOVED CRACKED BRACKETS AT LT HYD COMPARTMENT (IB AND OB), INSTALLED NEW BRACKETS (IB AND OB) IAW SRM 51-42-20, 51-41-02.
